# SDR HALA2009120800575

- Difficulty date: December 8, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 69,070 hours, 30,946 cycles
- Engine: Ge CF680
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ENG NR 1 EPR 106.1; N1 97.6; EGT 723; N2 96.9; FF 4.8 FUEL FLOW IN NR 1 ENG 3-4 HUNDRED LBS HIGHER.  ENG NR 2 EPR 106.1; N1 95.5; EGT 706; N2 95.9;FF 4.5.  INSP THROTTLES FOR BINDING, PLAY OR OTHER DEFECTS. NONE NOTED.  PERF HIGH POWER RUN AND CHECKED THROTTLE LEVERS ALIGNMENT. W/THROTTLE LEVERS ALIGNED ALL PARAMETER W/IN LIMITS IAW AMM 71-00-00-802-00-G00 PWR PLANT OPS LIMIT.  BOTH ENGINES OK FOR SVC.
